Anxiety Community
Side effects
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Side effects

I can't figure out what's wrong my doctor took me off viibryd cause I couldn't afford it anymore and put me on neurotin and celexa plus I take welbutrin. Ever since I started taking celexa and neurotin i feel weird, my anxiety feels worse than it did im dizzy sweating nervous feeling, very tired, stomach pain, sever headaches im going nuts and its making me and my husband fight cause he thinks I can control this on my own. And I don't know what medicine is doing it or if both are
3 Comments Post a Comment
Blank
Avatar_m_tn
Did you taper off the vibryd or quit abruptly?  You can't just switch from one medication to another even in the same class and avoid withdrawal -- these meds are not easy to stop taking and it must be done carefully.  Unless you completely stop taking a medication before starting another it's impossible to tell if your symptoms are a sign you're suffering withdrawal and quit too quickly or are side effects of the new medication.  And if the celexa doesn't work for you the way the other med did, as not all meds do work for us, then you might be suffering the stimulative effects of the wellbutrin without the corresponding relaxing effect you were getting from the viibryd.  Personally, if I was on a med that worked for me, I'd find a way to pay for it somehow, given the difficulty of finding meds that work, but the new meds will take time.  Neurontin, in particular, usually needs to have the dose raised periodically and it might be too low at this point for you to notice.  It's also not intended to relieve anxiety, it's a beneficial bonus, but as with any med it might not work for you.  Only time will tell, but if you're suffering withdrawal from quitting the viibryd too quickly taking other meds won't necessarily help and might even make it harder to tell what's going on.
Blank
Avatar_f_tn
Well I was on 40 mg of viibryd and he took me down to 20 mg for two weeks. I didn't take the neurotin last night and I feel a little better, still alot of anxiety though. They'll be open tomorrow so hopefully they can figure out something.
Blank
Avatar_m_tn
That's way too fast to quit an ssri.  Withdrawal is therefore a distinct possibility.  It might be time to find a different psychiatrist and get a second opinion.
Blank
Post a Comment
To
Recent Activity
Avatar_m_tn
Blank
dianeadelle joined this community
Welcome them!
7 mins ago
4059843_tn?1410695600
Blank
mishymoshymarcy not all who wander are lost... Comment
3 hrs ago
1302038_tn?1409939502
Blank
TinaR10 commented on TinaR10's status
3 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
ThePinkFloyd
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_f_tn
Blank
michigan07
480448_tn?1403547723
Blank
nursegirl6572
PA
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Anxiety Answerers
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
ThePinkFloyd
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_f_tn
Blank
michigan07
480448_tn?1403547723
Blank
nursegirl6572
PA